# SDR 99ZZZX2806

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2272H
- Make and model: Cessna 172R
- Aircraft serial: 17280688
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Elbow
- Part number: MS20822660
- Condition: Loose
- Location: Fuel System
- Part time: 10 hours
- Component: 07560397
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ELBOW THAT COMES OUT OF THE STRAINER TO THE FUEL LINE FOR THE ENGINE DRIVEN FUEL PUMP WAS LEAKING.  APPEARS THAT IT WAS PUT IN DRY AND TIGHTENED EXCESSIVELY.
